# SDR 04FDEA01891

- Difficulty date: June 30, 2004
- Submitted: June 30, 2004
- Operation: Air carrier
- Aircraft: N323FE
- Make and model: Doug DC-10-30
- Aircraft serial: 47811
- Aircraft time: 74,211 hours, 17,263 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND LOWER FUSELAGE SKIN EXTERNAL REPAIR DOUBLER IS DENTED AT FS 1019 BETWEEN L-36R AND L-37R.  DENT FOUND TO BE OUT OF LIMITS IAW DC10 SRM 53-20-00 VOL I PAGE 6116 NR 2.  FABRICATED REPAIR COMPONENTS IAW DC10 SRM 53-20-00 FIG 6 VOL 2 AND DC10 SRM 53-33-01 VOL 3 FIG 2 AND DC10 SRM 51-20-01 VOL 2, INSTALLED REPAIR COMPONENTS IAW DC10 SRM 51-41-01 VOL 2 AND DC10 SRM 51-33-01 VOL 2.
